Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 468065, 11 pages
http://dx.doi.org/10.1155/2014/468065
Research Article

Further Application of -Differentiability to Generalized Complementarity Problems Based on Generalized Fisher-Burmeister Functions

1Department of Mathematics, School of Science, Tianjin University, Tianjin 300072, China
2Department of Mathematics and Statistics, Faculty of Science, Thompson Rivers University, Kamloops, BC, Canada V2C 0C8
3Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Moharram Bey, Alexandria 21511, Egypt

Received 16 July 2014; Accepted 28 August 2014; Published 17 November 2014

Academic Editor: Janusz Brzdek

Copyright © 2014 Wei-Zhe Gu and Mohamed A. Tawhid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Zhe Gu and Mohamed A. Tawhid, “Further Application of -Differentiability to Generalized Complementarity Problems Based on Generalized Fisher-Burmeister Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 468065, 11 pages, 2014. doi:10.1155/2014/468065